# SDR HEEA955244

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator Rotary
- Part number: 214001347005
- Condition: Brake Hangs
- Location: Afcs
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE WILL NOT RELEASE WHEN AFCS ROLL IS ACTUATED.
